MathSciNet Relay Station
MathSciNet bibliographic data
MR1264147 35S05 (47G30)
Hwang, I. L.; Lee, R. B. $L\sp p$-boundedness of pseudo-differential operators of class $S\sb {0,0}$. Trans. Amer. Math. Soc. 346 (1994), no. 2, 489–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement